Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 947291, 5 pages
Research Article

Global Strong Solution to the Density-Dependent 2-D Liquid Crystal Flows

1Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China
2Department of Applied Mathematics, Nanjing Forestry University, Nanjing 210037, China
3Department of Mathematics, Inha University, Incheon 402-751, Republic of Korea

Received 6 November 2012; Accepted 14 February 2013

Academic Editor: Giovanni P. Galdi

Copyright © 2013 Yong Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yong Zhou, Jishan Fan, and Gen Nakamura, “Global Strong Solution to the Density-Dependent 2-D Liquid Crystal Flows,” Abstract and Applied Analysis, vol. 2013, Article ID 947291, 5 pages, 2013. doi:10.1155/2013/947291